Journal of Symbolic Logic 33 (2):298-299 (1968)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 58,786
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Monotone Majorizable Functionals.Helmut Schwichtenberg - 1999 - Studia Logica 62 (2):283-289.
Axiomatic Recursion Theory and the Continuous Functionals.Simon Thompson - 1985 - Journal of Symbolic Logic 50 (2):442-450.
Equivalence of Bar Recursors in the Theory of Functionals of Finite Type.Marc Bezem - 1988 - Archive for Mathematical Logic 27 (2):149-160.
The Computational Power of ℳω.Dag Normann & Christian Rørdam - 2002 - Mathematical Logic Quarterly 48 (1):117-124.
Closing the Gap Between the Continuous Functionals and Recursion in $^3E$.Dag Normann - 1997 - Archive for Mathematical Logic 36 (4-5):269-287.
Finite Computable Dimension Does Not Relativize.Charles F. D. McCoy - 2002 - Archive for Mathematical Logic 41 (4):309-320.

Analytics

Added to PP index
2013-11-22

Total views
4 ( #1,220,275 of 2,425,461 )

Recent downloads (6 months)
2 ( #351,682 of 2,425,461 )

How can I increase my downloads?

Downloads

My notes